# SDR CALA2017031700636

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 60,862 hours, 21,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Pulled
- Location: Light Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT 27DEF WAS INOPERATIVE.   FOUND A PIN PULLED OUT OF LIGHT CONNECTOR.  RESEATED THE PIN AND OPS CHECKED GOOD IAW AMM 33-51 -03.
